2021 IFDF Annual Conference & Trade Show

Plaza Resort & Spa Daytona Beach

Back to Events
Show Event Info
Wednesday, June 9, 2021 at 1:00 PM (EDT) to Saturday, June 12, 2021 at 11:00 AM (EDT)
Plaza Resort & Spa Daytona Beach
600 North Atlantic Avenue
Daytona Beach, FL 32118-3803
United States

Event Details

The 2021 IFDF Annual Conference & Tradeshow is the premier conference for networking and gaining continuing education credits through substantive sessions that cover hot topics including motivation, cremation, marketing, and I-trust training.  

Hightlights inlcude:

  • Keynote by the eleven-time New York Times Best Selling Author, Don Yeager
  • Sessions by Welton Hong with Ring Ring Marketing and Glenn Gould with MKJ Marketing  
  • A robust ehibition hall with our amazing suppliers
  • Spouse outings to historic downtown Daytona and spa day at the Ocean Waters Spa
  • Golf outing at the LPGA International Golf Club
  • Auction Fundraiser benefitting the IFDF Foundation
  • Thursday dinner and live music over looking the Atlantic Ocean 
  • Friday Dinner Cruise on the Halifax River

Hotel Information:

Daytona Plaza Resort & Spa

600 North Atlantic Avenue

Daytona Beach, FL 32118

(386)255-4471

Reservation Deadline for the discounted room rate for IFDF is May 25th, 2021

Reserve your room here

Early Bird Registration - Before April 30th

Member Early Bird Registration - $395

Non-Member Early Bird Registation - $545

Regular Registration - After May 1st

Member Registration - $450

Non-Member Registation - $600

Late Registration - After May 31st

Member Registration - $500

Non-Member Registation - $650

For a full list of registration prices CLICK HERE

***Special pricing available for Spouses, Students and Children 

***A La Carte Prices for individual events are available as well

The 2021 Tradeshow is SOLD OUT!!

Conference Registration Cancellation Policy:

Cancellations must be in writing before 5:00pm on Wednesday, May 26, 2021, to receive a refund of your registration fee, minus a $30 processing fee. Fees cannot be refunded for registrations cancelled after Wednesday, May 26, 2021 or for no-shows. Registrations can be transferred to another individual. All cancellations and changes must be in writing.

COVID-19 Policy at the IFDF Annual Conference & Trade Show
We are so pleased to be able to host an in-person conference this year as we emerge from the pandemic. While we are not out of the woods entirely, we celebrate the ability to gather face-to-face.
Many are asking, is IFDF going to require that I cover my face while at the conference? IFDF will continue to monitor and adhere to all CDC guidelines and other guidance to limit potential exposure and spread of COVID-19. Our stance is that masks will be voluntary while attending IFDF events. However, the hotel does require that we mask up in common areas like lobbies and elevators. In order to slow the spread, we all must continue to do our part to protect the vulnerable. Most of us have been vaccinated and feel comfortable not wearing masks in public, and we support you if that is your choice. However, we will ask that you respect the policies at the hotel within their common areas and encourage you to mask-up at our events, but will not require it.
We will be handing out visual indicators, like colored wrist bands, to show individual’s social distance comfort level. We will have hand sanitizer stations throughout and encourage staying at a safe distance. We also will have extra masks available if needed. Please contact Heather Bernier directly if you have any questions.

For More Information:

Heather Bernier
Heather Bernier
Associate Executive Director Independent Funeral Directors of Florida (850)222-0198

 AGENDA

 

WEDNESDAY, June 9, 2021

8:00 am– 12:00 pm    Golf Outing at the LPGA International Golf Club        1:00 pm—5:00 pm      Attendee & Exhibitor Registration/Set-up              

3:30 pm—5:30 pm      Courtney Gould - MKJ Marketing (2-hr CE Course)                  Going Virtual: How to Position Your Business for Today’s World

6:00 pm – 7:00 pm      Opening Reception with Exhibitors                            

7:00 pm -  until            Dinner on your own               

THURSDAY, June 10, 2021

8:00 am—5:00 pm       Registration Open                                                    7:00 am—9:00 am       Breakfast                                                                

9:00 am—10:30 am       Welcome/Opening Keynote - Don Yeager                                    What Makes Great Teams Great  (1-hour CE)                 

9:00 am —12:00 pm      Exhibitor Set-Up 

11:00 am - 12:00 pm      Barbara Kemmis w/ Cremation Assoc. of N.                                                America (1-hour CE)                                                                         The Answer is in the Numbers                                             12:30 pm – 1:30 pm       Lunch w/ Exhibitors 

1:30 pm – 5:00 pm        Exhibit Hall Open (2-hour CE)                   

3:00 pm — 4:00 pm      Welton Hong w/ Ring Ring Marketing (1-hr CE)                           What Will and Will Not Work in 2021 For Getting More Cases

1:30 pm – 4:30 pm        Spouse Outing to Downtown Daytona                    

5:00 pm—5:45 pm        Installation of NewOfficers                                        5:45 pm – 6:45 pm       Foundation Auction Fundraiser                                6:45 pm—until              New Officers Celebration & Dinner                                                              **open to all sponsor, suppliers, members & guests

FRIDAY, June 11, 2021
8:00 am—3:00 pm        Registration Open                                                    7:30 am – 9:00 am       Continental Breakfast                                            

9:00 am – 10:00 am     Celebration of Life Ceremony                                  

10:00 am – 12:00 pm    Exhibit Hall Open (2-hour CE Credit)                      10:30 am—11:30 am      Chris Cruger w/ Foresight Companies (1-hour CE)                             2021 & Beyond: The Reimagined Funeral & Cemetery                                                            Profession      

10:00 am—2:00 pm      Spa Retreat for Spouses                                          12:15 pm – 2:00 pm      Awards Lunch                                                          12:00pm—2:00 pm       Exhibit Tear Down                                                    2:30 pm – 4:30 pm       Mastering the I-Trust (2-hour CE Course)            6:00 pm                        Depart for Dinner Cruise                                      7:00 pm                        Dinner Cruise or Dinner on your own

SATURDAY, June 12, 2012

9:00 am – 11:00 am      IFDF Board of Directors Breakfast & Meeting   

Click here for printable AGENDA

Alternate Hotels:

Club Wyndham Ocean Walk

300 N Atlantic Ave, Daytona Beach, FL 32118

+13863234800

 

Hilton Daytona Beach Oceanfront Resort

100 N Atlantic Ave, Daytona Beach, FL 32118

+13862548200